# SDR UIEA2014022100077

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,676 hours, 15,515 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9907024
- Condition: Sticking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG PRSOV INTERMITTENTLY STICKS IN INTERMEDIATE POSITION.  REPLACED LT ENG NR 1 PRSOV IAW AMM 36-11-09, OPERATIONS CHECKED NORMAL & LEAK CHECKED NORMAL.
